# SDR AALA20150914003

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 42,656 hours, 17,342 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN, CRACKED TWO PLACES AT STABILIZER STATION 138.70, 25 INCHES & 33 INCHES AFT OF SKIN LE.  REPAIRED IAW SRM 55-10-01-2R-11 & EA 254472.
